Search this article in Google Scholar


分類 論文誌
著者名 (author) Satoshi Fujita
英文著者名 (author)
キー (key)
表題 (title) Broadcasting a Stream of Chunks in Heterogeneous Networks with a Short Maximum Broadcast Time
表題 (英文)
定期刊行物名 (journal) Journal of Interconnection Networks (JOIN)
定期刊行物名 (英文)
巻数 (volume) 18
号数 (number) 2n03
ページ範囲 (pages)
刊行月 (month)
出版年 (year) 2018
付加情報 (note)
注釈 (annote)
内容梗概 (abstract)
論文電子ファイル Not available.


[0-77]  Satoshi Fujita, ``Broadcasting a Stream of Chunks in Heterogeneous Networks with a Short Maximum Broadcast Time,'' Journal of Interconnection Networks (JOIN), vol. 18, no. 2n03, 2018.

@article{0_77,
    author = {Satoshi Fujita},
    author_e = {},
    title = {Broadcasting a Stream of Chunks in Heterogeneous Networks with a
    Short Maximum Broadcast Time},
    title_e = {},
    journal = {Journal of Interconnection Networks (JOIN)},
    journal_e = {},
    volume = {18},
    number = {2n03},
    pages = {},
    month = {},
    year = {2018},
    note = {},
    annote = {}
}

This site is maintained by Distributed System Laboratory.

PMAN 2.5.5 - Paper MANagement system / (C) 2002-2008, Osamu Mizuno / All rights reserved.